Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
24 Publications
2017 | Journal Article | LibreCat-ID: 24153
A. Ramaswamy and S. Bhatnagar, “A generalization of the Borkar-Meyn theorem for stochastic recursive inclusions,” Mathematics of Operations Research, vol. 42, no. 3, pp. 648–661, 2017.
LibreCat
2016 | Journal Article | LibreCat-ID: 24154
A. Ramaswamy and S. Bhatnagar, “Stochastic recursive inclusion in two timescales with an application to the lagrangian dual problem,” Stochastics, vol. 88, no. 8, pp. 1173–1187, 2016.
LibreCat
2014 | Journal Article | LibreCat-ID: 24155
M. Basavaraju, L. S. Chandran, D. Rajendraprasad, and A. Ramaswamy, “Rainbow connection number of graph power and graph products,” Graphs and Combinatorics, vol. 30, no. 6, pp. 1363–1382, 2014.
LibreCat
2014 | Journal Article | LibreCat-ID: 24156
M. Basavaraju, L. S. Chandran, D. Rajendraprasad, and A. Ramaswamy, “Rainbow connection number and radius,” Graphs and Combinatorics, vol. 30, no. 2, pp. 275–285, 2014.
LibreCat